RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 2  


Research Papers
On strong solutions of the differential equations modeling the steady flow of certain incompressible generalized Newtonian fluids
M. Bildhauer, M. Fuchs, X. Zhong
1
The Bellman functions for a certain two-weight inequality: A case study
V. Vasyunin, A. Vol'berg
24
Tame representations of the group $\mathrm{GL}(\infty,\mathbb F_q)$
A. V. Dudko
57
Classification of simple multigerms of curves in the contact space
P. A. Kolgushkin
80
Homogenization of elliptic systems with periodic coefficients: Weighted $L^p$ and $L^\infty$ estimates for asymptotic remainders
S. A. Nazarov
117
Orientations and transfers in cohomology of algebraic varieties
A. L. Smirnov
167
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019